# SDR CALA2016092000667

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 43,070 hours, 14,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 285A12002
- Part serial: 1002
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP LEVER SELECTED TO FLAPS 1, FLAPS STOPPED AT FLAPS 2 WITH 1 NEDDLE WIDTH , R NEEDLE AT 2+, L NEEDLE AT 2-. UPON TOUCHDOWN FLAPS MOVED TO FLAPS 1 WITH NO ASSYMETRY REMOVED AND REPLACED FLAP/SLAT ELECTRONICS UNIT PER AMM 27-51-0 1 PERFORMED SYSTEM TEST AIRCRAFT OF TO CONTINUE.
